# SDR DL76P050576

- Difficulty date: September 30, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 21,377 hours, 10,392 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF HAD RT DUCT BLEED CAUTION LIGHT AND EICAS MSG .  RTO AT 70 KTS.  MTC FOUND THE UPSTREAM CLAMP ON THE RT BLEED ISLN VALVE LOOSE.  SECURED SAME.
